# SDR CA090204011

- Difficulty date: January 13, 2008
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Cessna 680CE
- Aircraft time: 1,091 hours
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Actuator
- Condition: Failed
- Location: Stab Trim
- Part time: 1,443 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, IT WAS DISCOVERED THAT THE HORIZONTAL STABILIZER TRIM POSITION INDICATION DID NOT CHANGE TO WHITE WHEN TRIM WAS IN TAKEOFF POSITION AREA.  NO TAKEOFF MESSAGE REMAINED ON IN THE EICAS AND THE RED STAB NO TAKEOFF ANNUNCIATOR ILLUMINATED WHEN THRUST LEVER TAKEOFF POSITION WAS SELECTED.  THE HORIZONTAL STABILIZER TRIM ACTUATOR (HSTA) WAS REPLACED BUT THE REPLACEMENT FAILED THE INDICATION TEST AS THE STAB NO TAKEOFF ANNUNCIATOR WOULD NOT ILLUMINATE.  ANOTHER HSTA (OVERHAULED) WAS INSTALLED AND TESTED SERVICEABLE.
